# SDR 2005FA0000373

- Difficulty date: October 15, 2004
- Submitted: March 21, 2005
- Operation: General aviation
- Aircraft: N8544P
- Make and model: Piper PA-24-260
- Aircraft serial: 244001
- Engine: Lyc TIO540*
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 2072904
- Condition: Corroded
- Location: Rudder
- Part time: 7,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, MORE THAN NORMAL SURFACE CORROSION WAS FOUND ON THE RUDDER TAIL POST.  UPON DISASSEMBLY OF THE RUDDER,  DISSIMILAR METAL CORROSION WAS PRESENT WHERE THE STEEL STIFFENER ATTACHES TO THE LOWER RIB (PN 2072904).  (WP07200505592) (K)
